# SDR SWAA2022102061784

- Difficulty date: October 20, 2022
- Submitted: October 20, 2022
- Operation: Air carrier
- Aircraft: N7738A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33930
- Aircraft time: 51,769 hours, 28,139 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zn 900 Lav/Galle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SIDEWALL LIGHT OUT AT LH OVER WING EXIT / [01] RE-LAMPED SIDEWALL LIGHT AT LH OVER WING EXIT PER AMM 33-21-00.
